# SDR SWAA022954

- Difficulty date: December 18, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 65,657 hours, 55,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 100855
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND AFT SECTION OF EEPLS AND BOTH AFT CABIN DOOR EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
